# SDR ZW0A0102702

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 42,273 hours, 9,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT CABIN SEAT 38 RT SIDE WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 1-27-01 LAX.
